# SDR REXA2019061730871

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202030
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED LONGITUDINAL FLOOR BEAM RBL 12 AND FS 280. BELOW COCKPIT. CRACKED LONGITUDINAL FLOOR BEAM RBL 12 AND FS 280. BELOW COCKPIT WAS REPAIRED PER REO: 690-53-11-1141.REV.
